# SDR 2006FA0000924

- Difficulty date: August 23, 2006
- Submitted: September 20, 2006
- Operation: General aviation
- Aircraft: N922JW
- Make and model: Amd FALCON900
- Aircraft serial: 038
- Engine: Garrtt TFE7315BR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30745742
- Part serial: 011936802352
- Condition: Deteriorated
- Location: Nr 5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(NR 4 CARBON SEAL, PN30745732, SN 010515810208) (NR 5 CARBON SEAL, PN30745742, SN 011936802352)  PILOTS REPORT HIGH OIL PRESSURE.  OIL PRESSURE FOLLOWED THROTTLE HIGH GEARBOX PRESSURE CAUSED BY DETERIORATION OF NR 4 AND NR 5 CARBON SEALS.  (K)
